# SDR CA101227002

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) COCKPIT AND CABIN FULL OF SMOKE AFTER TAKE OFF AND ROTATION BECAUSE OF HEAVY SNOW A/C WAS DEICED WITH A LOT OF DE-ICING FLUID. AFTER TAKE OFF THE COCKPIT AND PASSENGER CABIN FILLED WITH SMOKE (NO BURN ODOR), NO VISIBILITY AT ALL. EMERGENCY DECLARED WITH UNEVENTFULLY LANDING. IN FLIGHT WHEN BOTH PACKS WERE SELECTED OFF SMOKE ALMOST GONE. INITIAL INSPECTION OF THE PACKS INLET - NO FINDINGS. GROUND RUN UP PERFORMED ENGINES AND APU PERFORMED, FOUND OK, NO SMOKE. TEST FLIGHT PERFORMED, FOUND OK.
